# SDR IPXA2022031580140

- Difficulty date: March 14, 2022
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N284UP
- Make and model: Doug MD-11F
- Aircraft serial: 48541
- Aircraft time: 72,323 hours, 14,477 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: None
- Part number: NA
- Part serial: NA
- Condition: None
- Location: Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NAFIRST OFICER IS UNABLE TO READ THE SLIDE RAFT PRESSURE ON L1 DOOR.ADJUSTED SLIDE SO THAT GAUGE IS VISABLE IN WINDOW W/REF TO M/M 25-61-15.
